# SDR 08FDEA03023

- Difficulty date: July 23, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 54,192 hours, 8,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT APPROXIMATELY STATION 1229, X = 75.5 TO X = 107.50, UPPER   AUX TANK UPPER SURFACE FOUND CORROSION.  MAIN DECK CARGO STATION 1229, X = 75.5 TO X = 107.50, UPPER AUX TANK UPPER SURFACE CORROSION AREA CARRIED OUT REPAIR AS PER EA NR 1-5710-122539  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  CORROSION REMOVED AS PER SRM 51-21-01, VOL.II.   FOUND EXCEEDED LIMIT AS PER SRM 57-20-00, FIG 13, VOL I.
